Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 628214, 4 pages
http://dx.doi.org/10.1155/2014/628214
Research Article

Normal Edge-Transitive Cayley Graphs of the Group

Department of Basic Science, Jundi-Shapur University of Technology, Dezful 64616-18674, Iran

Received 19 May 2014; Accepted 7 August 2014; Published 19 August 2014

Academic Editor: Cai Heng Li

Copyright © 2014 A. Assari and F. Sheikhmiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. D. Godsil, “On the full automorphism group of a graph,” Combinatorica, vol. 1, no. 3, pp. 243–256, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Xu, “Automorphism groups and isomorphisms of Cayley digraphs,” Discrete Mathematics, vol. 182, no. 1–3, pp. 309–319, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Q. Feng, D. J. Wang, and J. L. Chen, “A family of nonnormal Cayley digraphs,” Acta Mathematica Sinica, vol. 17, no. 1, pp. 147–152, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Alspach, “Point-symmetric graphs and digraphs of prime order and transitive permutation groups of prime degree,” Journal of Combinatorial Theory B, vol. 15, pp. 12–17, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S.-F. Du, Y.-Q. Feng, J.H. Kwak, and M.-Y. Xu, “Cubic Cayley graphs on dihedral groups,” in Mathematical Analysis and Applications, S. Nanda and G. P. Raja Sekhar, Eds., pp. 224–235, Narosa Publishing House, New Delhi, India, 2004. View at Google Scholar
  6. C. Zhou and Y. Feng, “Automorphism groups of connected cubic cayley graphs of order 4p,” Algebra Colloquium, vol. 14, no. 2, pp. 351–359, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. E. Dobson and D. Witte, “Transitive permutation groups of prime-squared degree,” Journal of Algebraic Combinatorics, vol. 16, no. 1, pp. 43–69, 2002. View at Publisher · View at Google Scholar
  8. Z.-P. Lu and M.-Y. Xu, “On the normality of Cayley graphs of order pq,” The Australasian Journal of Combinatorics, vol. 27, pp. 81–93, 2003. View at Google Scholar
  9. C. E. Praeger, “Finite normal edge-transitive Cayley graphs,” Bulletin of the Australian Mathematical Society, vol. 60, no. 2, pp. 207–220, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. M. Alaeiyan, “On normal edge-transitive Cayley graphs of some abelian groups,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 1, pp. 13–19, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. R. Darafsheh and A. Assari, “Normal edge-transitive Cayley graphs on non-abelian groups of order 4p, where p is a prime number,” Science China Mathematics, vol. 56, no. 1, pp. 213–219, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Godsil and G. F. Royle, Algebraic Graph Theory, vol. 207 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2001.